RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 36, Number 10  


Science People
Vladimir Ivanovich Zubov
R. F. Gabasov, I. V. Gaishun, V. V. Gorokhovik, N. A. Izobov, A. M. Kamachkin, F. M. Kirillova, D. A. Ovsyannikov, L. A. Petrosyan
1299

Ordinary Differential Equations
Conditions for the existence and uniqueness of periodic solutions of nonautonomous differential equations
I. T. Kiguradze, T. Kusano
1301
Estimates of generalized eigenfunctions of two-term differential operator of even order
L. V. Kritskov
1307
The Hopf bifurcation in a family of equilibria of a dynamical system with a multicosymmetry
L. G. Kurakin, V. I. Yudovich
1315
On many-point spectral boundary value problems
A. S. Makin
1324
The geometry of point extensions of a class of second-order differential equations
O. N. Mikhailov, R. A. Sharipov
1331
Stability of completely controllable systems
A. Ya. Narmanov
1336

Partial Differential Equations
An initial-boundary value problem for a nonlinear wave equation in an $n$-dimensional rectangular domain
A. I. Vagabov
1345
An initial-boundary value problem for an equation of the mixed parabolic-hyperbolic type with distributed delay
A. N. Zarubin
1353
The basis property in $L_p$ of the systems of eigenfunctions corresponding to two problems with a spectral parameter in the boundary condition
N. Yu. Kapustin, E. I. Moiseev
1357
Boundary value problems for a mixed-type equation in domains with a doubly connected hyperbolicity subdomain
M. E. Lerner, O. A. Repin
1361
Solutions of the $B$-polyharmonic equation
L. N. Lyakhov, A. V. Ryzhkov
1365

Integral Equations and Integral-Differential
Control of a boundary value problem for a linear impulsive integro-differential system
M. U. Akhmetov, R. D. Seilova
1369
A class of second-order convolution equations on an interval
A. F. Voronin
1377
Analytic solution of the fragmentation equation by methods of the theory of adjoint equations
P. B. Dubovski
1385
A representation of the quasi-inverse for a class of linear integral operators
A. A. Kuleshov
1393
The asymptotic method of differential inequalities for singularly perturbed integro-differential equations
N. N. Nefedov, A. G. Nikitin
1398
The integral equation of a transmission problem for generalized analytic functions on a nonstationary boundary
V. F. Piven'
1405
Some properties of integro-differential inclusions
A. V. Plotnikov
1410
Volterra type integral equations with conjugation
A. P. Shilin
1415

Short Communications
The eigenvalues of a boundary value problem for a fractional-order differential operator
T. S. Aleroev
1422
The sharp Baire class of auxiliary exponents
A. N. Vetokhin
1424
An inverse problem for a hyperbolic equation
A. M. Denisov
1427
The relationship between the central exponents of linear systems and the stability of zero solutions of perturbed systems
S. G. Kryzhevich
1430
Existence and the asymptotics of a bounded solution of a linear singularly perturbed system on a semi-infinite interval
N. G. Panfilov
1432
An extremal problem with the Wiener–Hopf operator
Yu. I. Cherskii
1434
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019